# SDR YENA2025043000455

- Difficulty date: April 26, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N2151J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11336
- Aircraft time: 7,040 hours, 1,289 cycles
- Engine: Iae PW1133GAJM
- Engine time: 7,040 hours, 1,289 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 10204203121
- Part serial: 3PXAC00743
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 7,040 hours, 1,289 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1691, JFK-LIR. (ETOPS) 'DURING CAPTAIN FLOW & CHECKING THE ENG OIL W ENG 1 & 2 FADEC PWR BUTTONS ECAM ENG 1 FADEC SYS FAULT ENG 1 MINOR FAULT , OIL SENSOR FAULT , ENG 1 TURB COOL FAULT APPEARED WILL NOT RESET; REMOVED AND REPLACED EEC ON ENG # 1 IAW AMM 73-21-01 OPS TEST OK.AMP ENGINE RUN GOOD NO FAULT NOTED AT THIS TIME A/C IS OK TO RETURN TO SVC.'
